A stability approach for reaction-diffusion problems

I. Fekete, I. Farago

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

In this paper we investigate the N-stability notion in an abstract Banach space setting. The main result is that we verify the N-stability of the implicit difference method for the periodic initial-value reaction-diffusion problem.

Original languageEnglish
Title of host publicationSACI 2013 - 8th IEEE International Symposium on Applied Computational Intelligence and Informatics, Proceedings
Pages191-195
Number of pages5
DOIs
Publication statusPublished - Oct 31 2013
Event8th IEEE International Symposium on Applied Computational Intelligence and Informatics, SACI 2013 - Timisoara, Romania
Duration: May 23 2013May 25 2013

Publication series

NameSACI 2013 - 8th IEEE International Symposium on Applied Computational Intelligence and Informatics, Proceedings

Conference

Conference8th IEEE International Symposium on Applied Computational Intelligence and Informatics, SACI 2013
CountryRomania
CityTimisoara
Period5/23/135/25/13

    Fingerprint

ASJC Scopus subject areas

  • Artificial Intelligence
  • Information Systems

Cite this

Fekete, I., & Farago, I. (2013). A stability approach for reaction-diffusion problems. In SACI 2013 - 8th IEEE International Symposium on Applied Computational Intelligence and Informatics, Proceedings (pp. 191-195). [6608965] (SACI 2013 - 8th IEEE International Symposium on Applied Computational Intelligence and Informatics, Proceedings). https://doi.org/10.1109/SACI.2013.6608965